# SDR CA011217009

- Difficulty date: November 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932319
- Condition: Cracked
- Location: Cockpit
- Part time: 18,571 hours, 16,461 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LT WINDSHIELD STARTED CRACKING DURING TAXI OUT. REMOVED AND REPLACED LEFT WINDSHIELD LEAK CHECK GOOD.
